RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1963, Volume 27, Issue 1, Pages 61–66 (Mi izv3102)  

Linear variation is the length of a curve

T. S. Latysheva


Full text: PDF file (584 kB)

Bibliographic databases:
Received: 27.07.1961

Citation: T. S. Latysheva, “Linear variation is the length of a curve”, Izv. Akad. Nauk SSSR Ser. Mat., 27:1 (1963), 61–66

Citation in format AMSBIB
\Bibitem{Lat63}
\by T.~S.~Latysheva
\paper Linear variation is the length of a~curve
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1963
\vol 27
\issue 1
\pages 61--66
\mathnet{http://mi.mathnet.ru/izv3102}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=148854}
\zmath{https://zbmath.org/?q=an:0116.04401}


Linking options:
  • http://mi.mathnet.ru/eng/izv3102
  • http://mi.mathnet.ru/eng/izv/v27/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:181
    Full text:69
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019